# SDR AU970629

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MX446203
- Condition: Failed
- Location: Hydraulic Pump
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE DRIVEN HYDRAULIC PUMP FAILED - INVESTIGATION FOUND THAT ALL THE PISTONS HAD SEPARATED FROM THE PISTON SHOES - THE YOKE CONTROL SPRING BROKEN - PUMP CONTAMINATED WITH METAL - LOSS OF HYDRAULIC FLUID THROUGH DRIVE SHAFT SEAL
